File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stabilization of markovian systems via probability rate synthesis and output feedback

TitleStabilization of markovian systems via probability rate synthesis and output feedback
Authors
KeywordsLinear matrix inequality (LMI)
Markovian process
Output feedback
Stabilization
Switched system
Issue Date2010
PublisherIEEE.
Citation
Ieee Transactions On Automatic Control, 2010, v. 55 n. 3, p. 773-777 How to Cite?
AbstractThis technical note is concerned with the stabilization problem of Markovian jump linear systems via designing switching probability rate matrices and static output-feedback gains. A novel necessary and sufficient condition is established to characterize the switching probability rate matrices that guarantee the mean square stability of Markovian jump linear systems. Based on this, a necessary and sufficient condition is provided for the existence of desired controller gains and probability rate matrices. Extensions to the polytopic uncertain case are also provided. All the conditions are formulated in terms of linear matrix inequalities with some equality constraints, which can be solved by two modified cone complementarity linearization algorithms. Examples are given to show the effectiveness of the proposed method. © 2010 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/124854
ISSN
2015 Impact Factor: 2.777
2015 SCImago Journal Rankings: 4.238
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7031/06P
National Natural Science Foundation of China60974137
Science Foundation of Ireland07/PI/I1838
Funding Information:

This work was supported in part by RGC Grant HKU 7031/06P, the National Natural Science Foundation of China under Grant 60974137, and by the Science Foundation of Ireland 07/PI/I1838.

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorFeng, JEen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorShu, Zen_HK
dc.date.accessioned2010-10-31T10:57:53Z-
dc.date.available2010-10-31T10:57:53Z-
dc.date.issued2010en_HK
dc.identifier.citationIeee Transactions On Automatic Control, 2010, v. 55 n. 3, p. 773-777en_HK
dc.identifier.issn0018-9286en_HK
dc.identifier.urihttp://hdl.handle.net/10722/124854-
dc.description.abstractThis technical note is concerned with the stabilization problem of Markovian jump linear systems via designing switching probability rate matrices and static output-feedback gains. A novel necessary and sufficient condition is established to characterize the switching probability rate matrices that guarantee the mean square stability of Markovian jump linear systems. Based on this, a necessary and sufficient condition is provided for the existence of desired controller gains and probability rate matrices. Extensions to the polytopic uncertain case are also provided. All the conditions are formulated in terms of linear matrix inequalities with some equality constraints, which can be solved by two modified cone complementarity linearization algorithms. Examples are given to show the effectiveness of the proposed method. © 2010 IEEE.en_HK
dc.languageengen_HK
dc.publisherIEEE.-
dc.relation.ispartofIEEE Transactions on Automatic Controlen_HK
dc.rightsIEEE Transactions on Automatic Control. Copyright © IEEE.-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2010 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.-
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectMarkovian processen_HK
dc.subjectOutput feedbacken_HK
dc.subjectStabilizationen_HK
dc.subjectSwitched systemen_HK
dc.titleStabilization of markovian systems via probability rate synthesis and output feedbacken_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0018-9286&volume=55&issue=3&spage=773&epage=777&date=2010&atitle=Stabilization+of+markovian+systems+via+probability+rate+synthesis+and+output+feedback-
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TAC.2010.2040499en_HK
dc.identifier.scopuseid_2-s2.0-77949425195en_HK
dc.identifier.hkuros179614en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77949425195&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume55en_HK
dc.identifier.issue3en_HK
dc.identifier.spage773en_HK
dc.identifier.epage777en_HK
dc.identifier.isiWOS:000275368100024-
dc.publisher.placeUnited Statesen_HK
dc.relation.projectDecay rate estimation and synthesis of functional differential systems via semi-definite programming-
dc.identifier.scopusauthoridFeng, JE=35744477900en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridShu, Z=25652150400en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats